MathSciNet Relay Station
MathSciNet bibliographic data
MR948155 30C70 (30C50)
Leung, Y. J.; Schober, G. The simple-zero theorem for support points in $\Sigma$. Proc. Amer. Math. Soc. 105 (1989), no. 3, 603–608.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement